# SDR SWAA2024021540485

- Difficulty date: January 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 LBL13 WL208.1 AT PASSENGER CABIN 2024-48704<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 LBL13 WL208.1 AT PASSENGER CABIN I.A.W B737-800 SRM 51-40-02 AND DWG: 143A5400 SHEET: 140 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] COMPLETE TASK CERTIFIED
